If you need an accessible version of this item please contact JSTOR User Support

The Vowels of Mezquital Otomi

H. Russell Bernard
International Journal of American Linguistics
Vol. 33, No. 3 (Jul., 1967), pp. 247-248
Stable URL: http://www.jstor.org/stable/1264219
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
247
    247
  • Thumbnail: Page 
248
    248